Professor Gregory Gutin

  1. 2009
  2. Published

    Convex Sets in Acyclic Digraphs

    Balister, P., Gerke, S. & Gutin, G., Mar 2009, In : Order: a Journal on the Theory of Ordered Sets and its Applications. 26, 1, p. 95-100 6 p.

    Research output: Contribution to journalArticle

  3. Published

    Better Than Optimal: Fast Identification of Custom Instruction Candidates

    Reddington, J., Gutin, G., Johnstone, A., Scott, E. & Yeo, A., 2009, CSE '09: International Conference on Computational Science and Engineering, 2009. Vol. 2. p. 17-24 8 p.

    Research output: Chapter in Book/Report/Conference proceedingConference contribution

  4. Published

    Minimum Cost Homomorphism Dichotomy for Oriented Cycles

    Gutin, G., Rafiey, A. & Yeo, A., 2009, In : Graphs and Combinatorics. 25, 4, p. 521-531 11 p.

    Research output: Contribution to journalArticle

  5. Published

    Minimum Leaf Out-branching and Related Problems

    Gutin, G., Razgon, I. & Kim, E. J., 2009, In : Theoretical Computer Science. 410, p. 4571-4579

    Research output: Contribution to journalArticle

  6. Published

    On complexity of Minimum Leaf Out-Branching problem

    Dankelmann, P., Gutin, G. & Kim, E. J., 2009, In : Discrete Applied Mathematics. 157, p. 3000-3004

    Research output: Contribution to journalArticle

  7. Published

    On the number of connected convex subgraphs of a connected acyclic graph

    Gutin, G. & Yeo, A., 2009, In : Discrete Applied Mathematics. 157, p. 1660-1662 3 p.

    Research output: Contribution to journalArticle

  8. Published

    Spanning directed trees with many leaves

    Alon, N., Fomin, F., Gutin, G., Krivelevich, M. & Saurabh, S., 2009, In : SIAM Journal on Discrete Mathematics. 23, p. 466–-476

    Research output: Contribution to journalArticle

  9. 2008
  10. Published

    A Dichotomy for Minimum Cost Graph Homomorphisms

    Gutin, G., Hell, P., Rafiey, A. & Yeo, A., May 2008, In : European Journal of Combinatorics. 29, 4, p. 900-911 12 p.

    Research output: Contribution to journalArticle

  11. Published

    An Algorithm for Finding Input-Output Constrained Convex Sets in an Acyclic Digraph

    Gutin, G., Johnstone, A., Reddington, J., Scott, E., Yeo, A., Broersma, H. (ed.), Erlebach, T. (ed.), Friedeizky, T. (ed.) & Paulusma, D. (ed.), 2008, In : Lecture Notes in Computer Science. 5344, p. 206-217 12 p.

    Research output: Contribution to journalArticle

  12. Published

    Fixed-Parameter Complexity of Minimum Profile Problems

    Gutin, G., Szeider, S. & Yeo, A., 2008, In : Algorithmica. 52, 2, p. 133-152 20 p.

    Research output: Contribution to journalArticle

  13. Published

    Minimum Cost Homomorphisms to Semicomplete Bipartite Digraphs

    Gutin, G., Rafiey, A. & Yeo, A., 2008, In : SIAM Journal on Discrete Mathematics. 22, 4, p. 1624-1639 16 p.

    Research output: Contribution to journalArticle

  14. Published

    Minimum Cost Homomorphisms to Semicomplete Multipartite Digraphs

    Gutin, G., Rafiey, A. & Yeo, A., 2008, In : Discrete Applied Mathematics. 156, 12, p. 2429-2435 7 p.

    Research output: Contribution to journalArticle

  15. Published

    Some Parameterized Problems on Digraphs

    Gutin, G. & Yeo, A., 2008, In : The Computer Journal. 51, 3, p. 363-371 9 p.

    Research output: Contribution to journalArticle

  16. 2007
  17. Published
  18. Published

    The Greedy Algorithm for the Symmetric TSP

    Gutin, G. & Yeo, A., 2007, In : Algorithmic Operations Research. 2, 1, p. 33-36 4 p.

    Research output: Contribution to journalArticle

  19. Published

    The Linear Arrangement Problem Parameterized Above Guaranteed Value

    Gutin, G., Rafiey, A., Szeider, S. & Yeo, A., 2007, In : Theory of Computing Systems. 41, 3, p. 521-538

    Research output: Contribution to journalArticle

  20. 2006
  21. Published

    Domination analysis for minimum multiprocessor scheduling

    Gutin, G., Jensen, T. & Yeo, A., 2006, In : Discrete Applied Mathematics. 154, p. 2613-2619 7 p.

    Research output: Contribution to journalArticle

  22. Published

    Finding cheapest cycles in vertex-weighted quasi-transitive digraphs and extended semicomplete digraphs

    Bang-Jensen, J., Gutin, G. & Yeo, A., 2006, In : Discrete Optimization. 3, 1, p. 86-94 9 p.

    Research output: Contribution to journalArticle

  23. Published

    Hamilton Cycles in Digraphs of Unitary Matrices

    Gutin, G., Rafiey, A., Severini, S. & Yeo, A., 2006, In : Discrete Mathematics. 306, p. 3315-3320 6 p.

    Research output: Contribution to journalArticle

  24. Published

    Level of repair analysis and minimum cost homomorphisms of graphs

    Gutin, G., Rafiey, A., Tso, M. & Yeo, A., 2006, In : Discrete Applied Mathematics. 154, 6, p. 881-889

    Research output: Contribution to journalArticle

  25. Published

    Minimum Cost and List Homomorphisms to Semicomplete Digraphs

    Gutin, G., Rafiey, A. & Yeo, A., 2006, In : Discrete Applied Mathematics. 154, 6, p. 890-897

    Research output: Contribution to journalArticle

  26. Published

    Multipartite tournaments with small number of cycles

    Gutin, G. & Rafiey, A., 2006, In : Australasian Journal of Combinatorics. 34, 1, p. 17-21

    Research output: Contribution to journalArticle

  27. Published

    Note on Upper Bounds for TSP Domination Number

    Gutin, G., Koller, A. & Yeo, A., 2006, In : Algorithmic Operations Research. 1, 1, p. 52-54 3 p.

    Research output: Contribution to journalArticle

  28. Published

    On n-partite tournaments with unique n-cycle

    Gutin, G., Rafiey, A. & Yeo, A., 2006, In : Graphs and Combinatorics. 22, 2, p. 241-249

    Research output: Contribution to journalArticle

  29. Published

    Optimal on-line bin packing with two item sizes

    Gutin, G., Jensen, T. & Yeo, A., 2006, In : Algorithmic Operations Research. 1, 2, p. 72-78 7 p.

    Research output: Contribution to journalArticle

  30. 2005
  31. Published

    A problem of finding an acceptable variant in some generalized project networks

    Blokh, D., Gutin, G., Yeo, A. & Yeo, A., 2005, In : Journal of Applied Mathematics and Decision Science. 2, p. 75-81 7 p.

    Research output: Contribution to journalArticle

  32. Published

    Batched bin packing

    Gutin, G., Jensen, T. & Yeo, A., 2005, In : Discrete Optimization. 2, 1, p. 71-82

    Research output: Contribution to journalArticle

  33. Published

    Domination Analysis of Combinatorial Optimization Algorithms and Problems

    Gutin, G. & Yeo, A., 2005, In : Graph Theory, Combinatorics and Algorithms. 34, p. 145-171 27 p.

    Research output: Contribution to journalArticle

  34. Published

    Evaluation of the contract-or-patch heuristic for the Asymmetric TSP

    Gutin, G. & Zverovitch, A., 2005, In : INFOR: Information Systems and Operational Research. 43, 1, p. 23-31

    Research output: Contribution to journalArticle

  35. Published

    Kernels in planar digraphs

    Gutin, G., Kloks, T., Lee, C. M. & Yeo, A., 2005, In : Journal of Computer and System Sciences. 71, 2, p. 174-184

    Research output: Contribution to journalArticle

  36. Published

    Mediated digraphs and quantum nonlocality

    Gutin, G., Jones, N., Rafiey, A., Severini, S. & Yeo, A., 2005, In : Discrete Applied Mathematics. 150, 1-3, p. 41-50

    Research output: Contribution to journalArticle

  37. 2004
  38. Published

    Algorithms with large domination ratio

    Alon, N., Gutin, G. & Krivelevich, M., 2004, In : Journal of Algorithms. 50, 1, p. 118-131

    Research output: Contribution to journalArticle

  39. Published

    On the number of quasi-kernels in digraphs

    Gutin, G., Koh, K. M., Tay, E. G. & Yeo, A., 2004, In : Journal of Graph Theory. 46, 1, p. 48-56

    Research output: Contribution to journalArticle

  40. Published

    When n-cycles in n-partite tournaments are longest cycles.

    Gutin, G. & Rafiey, A., 2004, In : Discrete Mathematics. 289, 1-3, p. 163-168

    Research output: Contribution to journalArticle

  41. Published

    When the greedy algorithm fails

    Bang-Jensen, J., Gutin, G. & Yeo, A., 2004, In : Discrete Optimization. 1, 2, p. 121-127

    Research output: Contribution to journalArticle

  42. 2003
  43. Published

    Assignment problem based algorithms are impractical for the generalized TSP

    Gutin, G. & Yeo, A., 2003, In : Australasian Journal of Combinatorics. 27, p. 149-154

    Research output: Contribution to journalArticle

  44. Published

    Domination Analysis of Combinatorial Optimization Problems

    Gutin, G., Vainshtein, A. & Yeo, A., 2003, In : Discrete Applied Mathematics. 129, p. 513-520 8 p.

    Research output: Contribution to journalArticle

  45. Published

    Independence and Cliques

    Gutin, G., 2003, Handbook of Graph Theory. Gross, J. & Yellen, J. (eds.). 25 ed. (Discrete Mathematics and Its Applications; no. 25).

    Research output: Chapter in Book/Report/Conference proceedingChapter

  46. Published

    Process Planning for Rotational Parts and the Generalized Travelling Salesman Problem

    Ben-Arieh, D., Gutin, G., Penn, M., Yeo, A. & Zverovich, A., 2003, In : International Journal of Production Research. 41, p. 2581-2596 16 p.

    Research output: Contribution to journalArticle

  47. Published

    Steiner type problems for digraphs that are locally semicomplete or extended semicomplete

    Bang-Jensen, J., Gutin, G. & Yeo, A., 2003, In : Journal of Graph Theory. 44, 3, p. 191-207 17 p.

    Research output: Contribution to journalArticle

  48. Published

    Transformations of generalized ATSP into ATSP

    Gutin, G., Ben-Arieh, D., Penn, M., Yeo, A. & Zverovitch, A., 2003, In : Operations Research Letters. 31, 5, p. 357-365

    Research output: Contribution to journalArticle

  49. Published

    Upper bounds on ATSP neighborhood size.

    Gutin, G. & Yeo, A., 2003, In : Discrete Applied Mathematics. 129, 2-3, p. 533-538

    Research output: Contribution to journalArticle

  50. 2002
  51. Published

    Almost minimum diameter orientations of semicomplete multipartitite and extended digraphs

    Gutin, G., Koh, K. M., Tay, E. G. & Yeo, A., 2002, In : Graphs and Combinatorics. 18, 3, p. 499-506 8 p.

    Research output: Contribution to journalArticle

  52. Published

    Anti-matroids

    Gutin, G. & Yeo, A., 2002, In : Operations Research Letters. 30, 2, p. 97-99

    Research output: Contribution to journalArticle

  53. Published

    Experimental Analysis of Heuristics for the ATSP

    Gutin, G., Johnson, D. S., McGeoch, L., Yeo, A., Zhang, Q. & Zverovitch, A., 2002, The TSP and Its Variations. Gutin, G. & Punnen, A. P. (eds.). 12 ed. (Combinatorial Optimization; no. 12).

    Research output: Chapter in Book/Report/Conference proceedingChapter

  54. Published

    Exponential Neighborhoods and Domination Analysis for the TSP

    Gutin, G., Yeo, A. & Zverovitch, A., 2002, The TSP and Its Variations. Gutin, G. & Punnen, A. P. (eds.). 12 ed. (Combinatorial Optimization; no. 12).

    Research output: Chapter in Book/Report/Conference proceedingChapter

  55. Published

    Orientations of digraphs almost preserving diameter

    Gutin, G. & Yeo, A., 2002, In : Discrete Applied Mathematics. 121, p. 129-138

    Research output: Contribution to journalArticle

  56. Published

    Polynomial approximation algorithms for the TSP and QAP with a factorial domination number

    Gutin, G. & Yeo, A., 2002, In : Discrete Applied Mathematics. 119, 1-2, p. 107-116

    Research output: Contribution to journalArticle

  57. Published

    Traveling salesman should not be greedy: domination analysis of greedy-type heuristics for the TSP

    Gutin, G., Yeo, A. & Zverovitch, A., 2002, In : Discrete Applied Mathematics. 117, 1-3, p. 81-86

    Research output: Contribution to journalArticle

  58. 2001
  59. Published

    Construction heuristics for the asymmetric TSP

    Glover, F., Gutin, G., Yeo, A. & Zverovitch, A., 2001, In : European Journal of Operational Research. 129, 3, p. 555-568

    Research output: Contribution to journalArticle

  60. Published

    Remarks on hamiltonian digraphs

    Gutin, G. & Yeo, A., 2001, In : Australasian Journal of Combinatorics. 23, p. 115-118

    Research output: Contribution to journalArticle

  61. Published

    Solution of a conjecture of Volkmann on the number of vertices in longest paths and cycles of strong semicomplete multipartite digraphs

    Gutin, G. & Yeo, A., 2001, In : Graphs and Combinatorics. 17, 3, p. 473-477

    Research output: Contribution to journalArticle

  62. Published

    TSP tour domination and Hamilton cycle decompositions of regular digraphs.

    Gutin, G. & Yeo, A., 2001, In : Operations Research Letters. 28, 3, p. 107-111

    Research output: Contribution to journalArticle

  63. 2000
  64. Published

    Digraphs: Theory, Algorithms and Applications

    Bang-Jensen, J. & Gutin, G., 2000, London: Springer-Verlag.

    Research output: Book/ReportBook

  65. Published

    Kings in semicomplete multipartite digraphs

    Gutin, G. & Yeo, A., 2000, In : Journal of Graph Theory. 33, 3, p. 177-183

    Research output: Contribution to journalArticle

  66. Published

    Longest paths in strong spanning oriented subgraphs of strong semicomplete multipartite digraphs

    Gutin, G., Tewes, M. & Yeo, A., 2000, In : Discrete Mathematics. 222, 1-3, p. 269-274

    Research output: Contribution to journalArticle

  67. Published

    Note on the path covering number of a semicomplete multipartite tournament

    Gutin, G. & Yeo, A., 2000, In : Journal of Combinatorial Mathematics and Combinatorial Computing. 32, p. 231-237 7 p.

    Research output: Contribution to journalArticle

  68. Published

    Quasi-hamiltonicity: a series of necessary conditions for a digraph to be hamiltonian

    Gutin, G. & Yeo, A., 2000, In : Journal of Combinatorial Theory, Series B. 78, 2, p. 232-242

    Research output: Contribution to journalArticle

  69. 1999
  70. Published

    Small diameter neighbourhood graphs for the travelling salesman problem

    Gutin, G. & Yeo, A., 1999, In : Computers and Operational Research. 26, 4, p. 321-327 7 p.

    Research output: Contribution to journalArticle

  71. 1998
  72. Published

    A note on cardinality of certain classes of unlabeled multipartite tournaments

    Gutin, G., 1998, In : Discrete Mathematics. 186, p. 277-280

    Research output: Contribution to journalArticle

  73. Published

    A polynomial algorithm for the Hamiltonian cycle problem in semicomplete multipartite digraphs

    Bang-Jensen, J., Gutin, G. & Yeo, A., 1998, In : Journal of Graph Theory. 29, 2, p. 111-132

    Research output: Contribution to journalArticle

  74. Published

    Alternating cycles and trails in 2-edge-coloured multigraphs

    Bang-Jensen, J. & Gutin, G., 1998, In : Discrete Mathematics. 188, 1, p. 61-72

    Research output: Contribution to journalArticle

  75. Published

    Generalizations of tournaments: A survey

    Bang-Jensen, J. & Gutin, G., 1998, In : Journal of Graph Theory. 28, 4, p. 171-202

    Research output: Contribution to journalArticle

  76. Published

    Note on alternating directed cycles

    Gutin, G., Sudakov, B. & Yeo, A., 1998, In : Discrete Mathematics. 191, p. 101-107

    Research output: Contribution to journalArticle

  77. Published

    Properly coloured Hamiltonian paths in edge-coloured complete graphs

    Bang-Jensen, J., Gutin, G. & Yeo, A., 1998, In : Discrete Applied Mathematics. 82, p. 247-250 4 p.

    Research output: Contribution to journalArticle

  78. 1997
  79. Published

    A classification of locally semicomplete digraphs

    Bang-Jensen, J., Guo, Y., Gutin, G. & Volkmann, L., 1997, In : Discrete Mathematics. 167/168, p. 101-114

    Research output: Contribution to journalArticle

  80. Published

    Hamiltonian Cycles Avoiding Prescribed Arcs in Tournaments

    Bang-Jensen, J., Gutin, G. & Yeo, A., 1997, In : Combinatorics, Probability and Computing. 6, 3, p. 255-261

    Research output: Contribution to journalArticle

  81. Published

    Hamiltonian paths and cycles in hypertournaments

    Gutin, G. & Yeo, A., 1997, In : Journal of Graph Theory. 25, 4, p. 277-286

    Research output: Contribution to journalArticle

  82. Published

    Paths and cycles in extended and decomposable digraphs

    Bang-Jensen, J. & Gutin, G., 1997, In : Discrete Mathematics. 164, p. 5-19

    Research output: Contribution to journalArticle

  83. Published

    Properly colored Hamilton cycles in edge colored complete graphs

    Gutin, G. & Alon, N., 1997, In : Random Structures and Algorithms. 11, 2, p. 179-186

    Research output: Contribution to journalArticle

  84. 1996
  85. Published

    A sufficient condition for a semicomplete multipartite digraph to be Hamiltonian

    Gutin, G., Bang-Jensen, J. & Huang, J., 1996, In : Discrete Mathematics. 161, p. 1-12

    Research output: Contribution to journalArticle

  86. Published

    An approximate algorithm for combinatorial optimization problems with two parameters

    Blokh, D. & Gutin, G., 1996, In : Australasian Journal of Combinatorics. 14, p. 157-164

    Research output: Contribution to journalArticle

  87. Published

    On k-strong and k-cyclic Digraphs

    Bang-Jensen, J., Gutin, G. & Yeo, A., 1996, In : Discrete Mathematics. 162, p. 1-11 11 p.

    Research output: Contribution to journalArticle

  88. Published

    Ranking the vertices of a complete multipartite paired comparison digraph.

    Gutin, G. & Yeo, A., 1996, In : Discrete Applied Mathematics. 69, 1-2, p. 75-82

    Research output: Contribution to journalArticle

  89. Published

    Sufficient conditions for a digraph to be Hamiltonian

    Gutin, G., Bang-Jensen, J. & Li, H., 1996, In : Journal of Graph Theory. 22, 2, p. 181-187

    Research output: Contribution to journalArticle

  90. Published

    Vertex heaviest paths and cycles in quasi-transitive digraphs.

    Gutin, G. & Bang-Jensen, J., 1996, In : Discrete Mathematics. 163, 1-3, p. 217-223

    Research output: Contribution to journalArticle

  91. 1995
  92. Published

    Characterizations of vertex pancyclic and pancyclic ordinary semicomplete multipartite digraphs

    Gutin, G., 1995, In : Discrete Mathematics. 141, p. 153-162

    Research output: Contribution to journalArticle

  93. Published

    Maximizing traveling salesman problem for special matrices

    Blokh, D. & Gutin, G., 1995, In : Discrete Applied Mathematics. 56, 1, p. 83-86

    Research output: Contribution to journalArticle

  94. Published

    Weakly Hamiltonian-connected ordinary multipartite tournaments.

    Gutin, G., Bang-Jensen, J. & Huang, J., 1995, In : Discrete Mathematics. 138, 1-3, p. 63-74

    Research output: Contribution to journalArticle

  95. 1994
  96. Published

    Minimizing and maximizing the diameter in orientations of graphs

    Gutin, G., 1994, In : Graphs and Combinatorics. 10, p. 225-230

    Research output: Contribution to journalArticle

  97. 1993
  98. Published

    Finding a longest path in a complete multipartite digraph

    Gutin, G., 1993, In : SIAM Journal on Discrete Mathematics. 6, 2, p. 270-273

    Research output: Contribution to journalArticle

Previous 1 2 Next